# SDR DJFA2007106

- Difficulty date: August 30, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N703LX
- Make and model: Cessna 750
- Aircraft serial: 7500074
- Aircraft time: 3,124 hours, 1,705 cycles
- Engine: Allsn AE3007C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Inoperative
- Location: Nlg Actuator
- Component: Actuator
- Component part number: 99144523
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO LAND, CREW REPORTED A NOSE GEAR UNSAFE LIGHT.  CREW UTILIZED THE EMERGENCY GEAR EXTENSION PROCEDURE AND LANDED SAFELY.  MAINTENANCE FOUND THE NOSE DOWNLOCK SWITCH INOPERATIVE AND REMOVED AND REPLACED THE NLG ACTUATOR.
